# SDR DALA2024122712044

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 86,135 hours, 11,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3311 1R DOOR HARD TO ARM/DISARM. CORRECTIVE ACTION: CLEANED OUT DEBRIS AND CLEANED AND LUBED GIRT BAR. OK FOR SERVICE. (6925270)
